# SDR DHL2005782543

- Difficulty date: March 15, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE INTERIM REPAIR LOCATED ON THE RT VERTICAL STABILIZER BY REPLACING THE PANEL AFT OF THE REAR SPAR WITH A SERVICEABLE PANEL.  REMOVED AND REPLACED VERTICAL STAB SKIN PANEL RT AFT OF THE REAR SPAR PN 6517561-234 PO NR 503010 IAW 727 SRM 51-30-2.
